# SDR HALA20240402084

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 45,105 hours, 7,139 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNOWN
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

OTHER - ARR, #2 BRAKE OVERHEAT & SMOKE CONDITION. PERFORMED OVERHEAT CONDITION CHECK & NORMAL, CLEANED AREA AS PER AMM 05-51-16--200-801-A AND REMOVED AND REPLACED #2 MAIN WHEEL AS PER AMM 32-41-11-000-801-A.
